MAUDE Adverse Event Report: SMITH & NEPHEW, INC. R3 0 HOLE ACET SHELL 56MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER

SMITH & NEPHEW, INC. R3 0 HOLE ACET SHELL 56MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER
Catalog Number 71331856
Medical Device Problem Codes Unintended Movement (3026); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Injury (2348)
Date of Event 07/26/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision hip surgery was performed for unspecified reasons.
 
Event or Problem Description
It was reported the revision surgery was performed due to aseptic loosening of the shell.
 
Additional Manufacturer Narrative
Please see attached our results of investigation.(b)(4).

Brand Name
R3 0 HOLE ACET SHELL 56MM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6815431
Report Number1020279-2017-00649
Device Sequence Number16413471
Product Code MBL
UDI-Device Identifier03596010615251
UDI-Public03596010615251
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K113848
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/10/2026
Device Catalogue Number71331856
Device Lot Number16JM03692
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/26/2017
Supplement Date Received by Manufacturer07/26/2017
07/26/2017
Initial Report FDA Received Date08/23/2017
Supplement Report FDA Received Date08/24/2017
12/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age77 YR